# SDR N6WA2015081301

- Difficulty date: August 13, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N182GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15175
- Aircraft time: 10,327 hours, 8,124 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR MASTER WARNING MSG INFLIGHT.  INSPECTED PAX DOOR MECHANICAL INDICATOR, ALL ALIGNED WITH PAX DOOR CLOSED.  RESET CB'S PANEL 2 R8 & R9.  PERFORMED OPERATIONS CHECK OF DOOR IAW AMM 52-11-00.  OPERATIONS CHECKED DOOR WARNING IAW AMM 52-70-04.  NO DEFECTS NOTED AT THIS TIME.
